# SDR USAA060501

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: US141N516079LF
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 324-345, RBL 65 CORROSION.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 51-10-02, 51-00-51, 51-30-01, 51-40-02; CORR TASK C5322203, DEFECT SIZE: 5"L X 2.85"W X .015"D.
